# SDR HEEA0015881

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn333
- Part number: 2593996333
- Condition: Precessing
- Location: Cockpit Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO NOISY AND PRECESSES.
